# SDR CA051009001

- Difficulty date: October 2, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 93217H9918
- Condition: Broken
- Location: Cockpit
- Component: Lt Windshield, Ppg, 1013840252
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE CREW HEARD A LOUD BANG AND  THE PILOTS WINDSHIELD INNER PANE HAD BROKEN. THE CREW RETURNED WITHOUT A PROBLEM.
